Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Swollen Testicles
|SCAREDMAN - Sun Sep 02, 2007 3:38 am||
I am a 51 yr. old male. I went for emergency medical treatment on 08/24/2007. My Doctor has put me on 500 mg Ciprofloxacn , 2 tablets a day.. total 24 tablets. i have five days or 10 tablets left. When i first went my testicles were swollen tremendously. They had been going down with the Cipro and the pain was minimal. As of tonight, they have swollen once again very large. My Doctor found no unusual lumps etc. and said he thought it was an infection I had a fever at the beginning and pain when touched, my fever has since gone when i returned to the Doctor 3 days ago. However, I am now once again concerned as they have swollen again. My last visit he said they had fluid in the sack. There will be a large hard triangle under the base of my penis at the top of the sacl but it will go away then return as i am laying down. Please help.. it is almost 5 a.m. here and i am scared as to what is going on. Thanks!
|Dr. Chan Lowe - Tue Sep 04, 2007 12:15 am||
I would recommend you return for an evaluation. There are several things that could be going on. You need to have a direct evaluation to figure out what is going on.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.